# SDR ERKR200100093

- Difficulty date: April 25, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Aircraft time: 85,973 hours, 19,030 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Part number: 65B041659
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW AT STA 1010 LEFT HAS CORROSION ON AND AROUND WINDOW CASTING.  REMOVED WINDOW FORGING PER 747 SRM 51-30-02.  REMOVED CORROSION PER 747 SRM 51-10-01 OUT OF LIMITS PER 747 SRM 56-10-02.  REPLACED WINDOW FORGING AND SEALED PER 747 SRM 51-30-02 AND 51-10-06.
